Format
Items per page
Sort by

Send to:

Choose Destination

Results: 1 to 20 of 117

Similar articles for PubMed (Select 21926884)

1.

Toxic leukoencephalopathy due to transdermal fentanyl overdose.

Foy L, Seeyave DM, Bradin SA.

Pediatr Emerg Care. 2011 Sep;27(9):854-6. doi: 10.1097/PEC.0b013e31822c281f.

PMID:
21926884
2.

Acute leukoencephalopathy after buprenorphine intoxication in a 2-year-old child.

Bellot B, Michel F, Thomachot L, Chaumoitre K, Battaglia F, Lagier P.

Eur J Paediatr Neurol. 2011 Jul;15(4):368-71. doi: 10.1016/j.ejpn.2011.03.002. Epub 2011 Mar 29.

PMID:
21450498
3.

Pediatric ziprasidone overdose.

Fasano CJ, O'Malley GF, Lares C, Rowden AK.

Pediatr Emerg Care. 2009 Apr;25(4):258-9. doi: 10.1097/PEC.0b013e31819e3775.

PMID:
19369840
4.
5.

Fatal outcome in a child after ingestion of a transdermal fentanyl patch.

Teske J, Weller JP, Larsch K, Tröger HD, Karst M.

Int J Legal Med. 2007 Mar;121(2):147-51. Epub 2006 Nov 18.

PMID:
17115172
6.

[Coma with miosis and bradycardia].

Porfírio H, Matos LD.

Acta Med Port. 1994 Mar;7(3):175-6. Review. Portuguese.

7.

A fatal overdose of transdermally administered fentanyl.

Kramer C, Tawney M.

J Am Osteopath Assoc. 1998 Jul;98(7):385-6.

PMID:
9695458
8.

[Opioid intoxication following transdermal administration of fentanyl].

Klockgether-Radke AP, Gaus P, Neumann P.

Anaesthesist. 2002 Apr;51(4):269-71. German.

PMID:
12063717
9.

A delayed methadone encephalopathy: clinical and neuroradiological findings.

Zanin A, Masiero S, Severino MS, Calderone M, Da Dalt L, Laverda AM.

J Child Neurol. 2010 Jun;25(6):748-51. doi: 10.1177/0883073809343318. Epub 2009 Oct 6.

PMID:
19808992
10.

A sticky situation: toxicity of clonidine and fentanyl transdermal patches in pediatrics.

Behrman A, Goertemoeller S.

J Emerg Nurs. 2007 Jun;33(3):290-3. No abstract available.

PMID:
17517283
11.

Opioid toxicity as a result of oral/transmucosal administration of transdermal fentanyl patch.

Bektas F, Eken C, Sayrac V.

Eur J Emerg Med. 2009 Dec;16(6):344-5. doi: 10.1097/MEJ.0b013e3283207fbd. No abstract available.

PMID:
19904081
12.

Fatal intravenous fentanyl abuse: four cases involving extraction of fentanyl from transdermal patches.

Tharp AM, Winecker RE, Winston DC.

Am J Forensic Med Pathol. 2004 Jun;25(2):178-81.

PMID:
15166776
13.

[Accidental poisoning with transdermal fentanyl patch in a 8 months old infant].

Pinturaud M, Pruvost I, Leteurtre S, Martinot A, Gautier S.

Therapie. 2012 Nov-Dec;67(6):545-6. doi: 10.2515/therapie/2012073. Epub 2012 Dec 19. French. No abstract available.

PMID:
23249583
14.

Delayed leukoencephalopathy after alprazolam and methadone overdose: a case report and review of the literature.

Carroll I, Heritier Barras AC, Dirren E, Burkhard PR, Horvath J.

Clin Neurol Neurosurg. 2012 Jul;114(6):816-9. doi: 10.1016/j.clineuro.2011.12.052. Epub 2012 Feb 17. No abstract available.

PMID:
22341930
15.

Fentanyl patches left on dead bodies -- potential source of drug for abusers.

Flannagan LM, Butts JD, Anderson WH.

J Forensic Sci. 1996 Mar;41(2):320-1.

PMID:
8871394
16.

[Transdermal opioid intoxication in a patient with generalised psoriasis].

Mas-Vidal A, Gómez-Díez S, Salgueiro-Vázquez ME, Jimeno Demuth FJ.

Farm Hosp. 2010 Jul-Aug;34(4):209-10. doi: 10.1016/j.farma.2009.10.009. Epub 2010 Jan 21. Spanish. No abstract available.

PMID:
20638031
17.

[Has the transdermal patch gone up in smoke? A fatal fentanyl intoxication].

Oechsler S, Zimmer G, Pedal I, Skopp G.

Arch Kriminol. 2009 Jul-Aug;224(1-2):26-35. German.

PMID:
19746826
18.

Fentanyl-associated syndrome of inappropriate antidiuretic hormone secretion.

Kokko H, Hall PD, Afrin LB.

Pharmacotherapy. 2002 Sep;22(9):1188-92.

PMID:
12222557
19.

Fatal fentanyl intoxication following excessive transdermal application.

Edinboro LE, Poklis A, Trautman D, Lowry S, Backer R, Harvey CM.

J Forensic Sci. 1997 Jul;42(4):741-3.

PMID:
9243844
20.

[Delayed encephalopathy following acute fentanyl intoxicication].

Shimizu F, Kawai M, Ogasawara J, Negoro K, Morimatsu M, Kanda T.

Rinsho Shinkeigaku. 2007 May;47(5):222-5. Japanese.

PMID:
17585604
Format
Items per page
Sort by

Send to:

Choose Destination

Supplemental Content

Write to the Help Desk